Imitrex toxicity

Common Questions and Answers about Imitrex toxicity

imitrex

I didn't have migraines during that time, but had a headache every day. I had to take tylenol around the clock, and it didn't always take it completely away. The worst part for me was the nausea. Ugh. It was SO bad for weeks!! I ended up calling and getting a prescription for an anti-nausea medication, which I also took around the clock. My TSH was 131 the Thursday before my RAI, then by Monday it had risen to 145.
but i woke with a migraine and i took a imitrex which is helping but. ever since i got clean, like last july no last july 2011 my sinuses have been a train wreck. i mean. 14 years on that **** and ohmygoodlord i mean. i know. i used to be cute, funny, sweet and smart and cool but now i'm just a big huge mucous factory. it's unattractive i know but true. its like .... awful! yes i can use those sprays and benedryl it realy don't make a helluva lot of difference. a little ... not a lot.
I've cut my Imitrex intake for which I use to take injectables and 100 mg tablets in half. The frequency and severity have been cut in half also. I use to suffer anywhere from 1-3 migraines per week and now I suffer about 1 every other week. There's no known toxicity to it that I've researched, I only have bright yellow urine. Give it a try, this may work for you too. Good luck!
however, through my research it appears as though these together may have significant increased chances of seretonin toxicity. What is the likelihood of a problem with taking these two medications? What should I be concerned with? Is it okay to take these two together?
Hey, I was hoping that you would get more feed back. I have delayed treatment twice because of my concern over headaches. I have migraines. Imitrex works for me but one can not take it daily.
First of all, keep in mind that I am unable to diagnose you because I am unable to examine you, this forum is for educational purposes. The symptoms you describe may be due to the quinine toxicity or possibly due to your MS. Quinine toxicity can cause dizziness, ringing in the ears (tinnitus), blurred vision and vertigo. These effects do generally get better when the drug is removed, but the retinal toxicity can be permanent.
Anybody else thinking about buying alinia online from one of those direputable phamacists. I am certainly thinking about it. Low toxicity, already been approved by the fda for children even. I'm doing tx now and think maybe something extra wouldn't hurt. (This is probably the type of thinking that got me infected with this virus). Seriously though, does anyone know what the timetable to market (i.e.
I was literally paralized on the left side. I was diagnosed by the Neuro with a hemiplegic migraine, drug toxicity and related stress. Nothing to do with MS so far. Complete coincidence? I was still given a 5 day IV solumedrol drip. Lots of narcotics and associated problems. The problem compounded when I began getting classic migraines in the hospital. I was given Imitrix. CONTRAINDICATED IN HEMIPLEGIC MIGRAINE PATIENTS. Problems compounded again.
I have suffered from migraines for many years and take Imitrex for them. The Imitrex works well for me and it is totally non-addicting. Of course I still get my fioricet prescriptions but not for the headache pain. They stopped helping my headaches a long time ago. I wish I had more info. for you but just wanted to welcome you and to encourage you to keep posting.
Before long I was taking the whole bottle in 2 days. I get 4 or 5 migraines/week, and the dr. says no imitrex. As luck would have it a friend quit taking her extended release oxycodone and percocets, and gave me literally hundreds of each: percocet 10/325, oxycodone extended release 20 mg. I started taking more and noticed that if i just take a lot every day, I don't ever get a migraine, at all. So I'd say I'm taking btween 80-100 mg. total a day.
The doc also ran a zillion blood labs and is testing heavy metal toxicity, chemical sensitivities, 180 foods, molds, etc... while we don't know what the trigger is, we do know the constant vascular headache is a bunch of inflamed hives UNDER the skin. It's a hidden, invisible reaction, which is unusual without presenting with the normal red, itchy hive symptoms. I don't have those. Just the hives beneath my right brow.
I had a migraine pretty much the entire time and have been miserable, but I just used my Imitrex. I started to ween myself off the narcotics by dropping down to two 5mg tabs per day just of the Percosets, I stopped the Fiorinal right away. Then on the third day I went without anything and surprisingly didn't feel that bad. The next day was harder though. It's the pure anxiety right below your rib cage in the center that is the worst for me.
All of these things have a lot of chemicals. Or mold? You could be having a strong reaction or have a large level of toxicity in the house. Just a thought. A lot of people think they or their families are all mysteriously ill before discovering that there is a problem with where they live or work.
MedHelp Health Answers